X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (421) 421
Publication (14) 14
Paper (3) 3
Book / eBook (2) 2
Conference Proceeding (2) 2
Dissertation (2) 2
Book Chapter (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (207) 207
mathematics, applied (180) 180
grüss inequality (111) 111
gruss inequality (85) 85
inequalities (77) 77
ostrowski inequality (42) 42
analysis (41) 41
gruss type (37) 37
integrals (35) 35
mathematics, general (33) 33
bounds (29) 29
operators (28) 28
time scales (28) 28
gruss type inequalities (27) 27
grüss type inequality (27) 27
applications of mathematics (25) 25
applied mathematics (25) 25
improvement (25) 25
mathematical analysis (25) 25
montgomery identity (25) 25
modelling and simulation (23) 23
numerical integration (23) 23
cebysev functional (22) 22
computational mathematics (22) 22
integral inequalities (22) 22
computer science, interdisciplinary applications (21) 21
čebyšev functional (21) 21
computational theory and mathematics (19) 19
26d15 (18) 18
chebyshev functional (18) 18
grüss type inequalities (18) 18
mathematical models (18) 18
ostrowski's inequality (18) 18
mappings (17) 17
ostrowski-grüss inequality (17) 17
inequality (16) 16
ostrowski-gruss type (16) 16
derivatives (15) 15
26d10 (14) 14
convex functions (14) 14
error-bounds (14) 14
gruss type inequality (14) 14
convex function (13) 13
ostrowski-grüss type inequality (13) 13
equality (12) 12
estimates (12) 12
grüss' inequality (12) 12
numerical analysis (12) 12
ostrowski-gruss type inequality (12) 12
integral-inequalities (11) 11
majorization (11) 11
ostrowski-gruss inequality (11) 11
approximation (10) 10
computer science, theory & methods (10) 10
error bounds (10) 10
exponential convexity (10) 10
grüss-type inequality (10) 10
numerical quadrature-rules (10) 10
ostrowski type inequality (10) 10
ostrowski-type inequality (10) 10
theorems (10) 10
weighted ostrowski (10) 10
absolutely continuous (9) 9
bounded variation (9) 9
discrete mathematics and combinatorics (9) 9
functional analysis (9) 9
mathematical inequalities (9) 9
n-convexity (9) 9
polynomials (9) 9
research (9) 9
riemann-stieltjes integral (9) 9
26a33 (8) 8
41a25 (8) 8
classical analysis and odes (8) 8
divided difference (8) 8
fractional integral (8) 8
functions of bounded variation (8) 8
gruss-type (8) 8
gruss-type inequalities (8) 8
integral inequality (8) 8
random variables (8) 8
sharp bound (8) 8
variance (8) 8
weighted modulus of continuity (8) 8
čebyšev inequality (8) 8
41a36 (7) 7
algebra (7) 7
cebysev inequality (7) 7
chebyshev approximation (7) 7
gruss' inequality (7) 7
gruss-type inequality (7) 7
grüss's inequality (7) 7
mathematical functions (7) 7
ostrowski type inequalities (7) 7
probability density function (7) 7
schwarz inequality (7) 7
chebyshev's inequality (6) 6
computational mathematics and numerical analysis (6) 6
convergence (6) 6
fractional integral operator (6) 6
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal Article
2011, Series on concrete and applicable mathematics, ISBN 9814317624, Volume 11, xii, 410
Book
International Journal of Approximate Reasoning, ISSN 0888-613X, 2008, Volume 48, Issue 3, pp. 829 - 835
A Chebyshev type inequality for Sugeno integral is shown. Previous results of Flores-Franulič and Román-Flores [A. Flores-Franulič, H. Román-Flores, A... 
Monotone function | Stolarsky’s inequality | Chebyshev’s inequality | Sugeno integral | Chebyshev's inequality | Stolarsky's inequality | INTEGRALS | GRUSS TYPE INEQUALITIES | monotone function | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2014, Volume 2014, Issue 1, pp. 1 - 18
The aim of this presentation is to show several integral inequalities. Among these inequalities we have the inequality , where denotes the h-variance of f,... 
Grüss type inequality | h -variance | Analysis | h -covariance | Mathematics, general | Mathematics | Applications of Mathematics | H-variance | H-covariance | MATHEMATICS | MATHEMATICS, APPLIED | Gruss type inequality | h-variance | h-covariance | BOUNDS
Journal Article
Annals of Functional Analysis, ISSN 2008-8752, 2017, Volume 8, Issue 1, pp. 124 - 132
In 2001, Renaud obtained a Gruss type operator inequality involving the usual trace functional. In this article, we give a refinement of that result, and we... 
Trace inequality | Grüss inequality | Distance formula | Variance | Gruss inequality | MATHEMATICS | MATHEMATICS, APPLIED | distance formula | variance | trace inequality
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2009, Volume 58, Issue 6, pp. 1207 - 1210
We derive a new inequality of Ostrowski–Grüss type on time scales by using the Grüss inequality on time scales and thus unify corresponding continuous and... 
Ostrowski–Grüss inequality | Grüss inequality | Time scales | Ostrowski inequality | Ostrowski-Grüss inequality | Gruss inequality | IMPROVEMENT | MATHEMATICS, APPLIED | Ostrowski-Gruss inequality | Equality
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2017, Volume 2017, Issue 1, pp. 1 - 12
Two Ostrowski-Grüss type inequalities for k points with a parameter λ ∈ [ 0 , 1 ] $\lambda\in[0, 1]$ are hereby presented. The first generalizes a recent... 
54C30 | Montgomery identity | time scales | Grüss inequality | 26D10 | Analysis | Ostrowski’s inequality | Mathematics, general | k points | Mathematics | Applications of Mathematics | 6D15 | Gruss inequality | MATHEMATICS | MATHEMATICS, APPLIED | WEIGHTED OSTROWSKI | Ostrowski's inequality | Inequalities | Research
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2015, Volume 2015, Issue 1, pp. 1 - 7
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 2014, Volume 2014, Issue 1, pp. 16 - 16
In this paper we prove a version of Gruss' integral inequality for mappings with values in Hilbert C*-modules. Some applications for such functions are also... 
Hilbert C-modules | Bochner integral | Landau-type inequality | Grüss inequality | Gruss inequality | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Mathematical Problems in Engineering, ISSN 1024-123X, 1/2019, Volume 2019, pp. 1 - 12
Inspired by the work of Zhefei He and Mingjin Wang which was published in the Journal of Inequalities and Applications in 2015, this paper further generalizes... 
MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | GRUSS TYPE INEQUALITIES | ENGINEERING, MULTIDISCIPLINARY | WEIGHTED OSTROWSKI | Covariance | Applied mathematics | Statistical distributions | Monographs | Dependence | Probability | Concrete | Random variables | Estimates
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2012, Volume 2012, Issue 1, pp. 1 - 15
In this paper, we employ a fractional q-integral on the specific time scale, , where and , to establish some new fractional q-integral Grüss-type inequalities... 
Analysis | fractional q -integral | Mathematics, general | Mathematics | integral inequalities | Applications of Mathematics | Grüss-type inequalities | Integral inequalities | Fractional q-integral | MATHEMATICS | fractional q-integral | MATHEMATICS, APPLIED | Gruss-type inequalities | DERIVATIVES
Journal Article
Advances in Difference Equations, ISSN 1687-1847, 12/2019, Volume 2019, Issue 1, pp. 1 - 14
Journal Article
Information Sciences, ISSN 0020-0255, 07/2013, Volume 236, pp. 168 - 173
► The concepts of Choquet-like expectations are discussed. ► We obtain generalizations of the Chebyshev-type inequality for Choquet-like expectation. ► Some... 
Pseudo-additive integral | Pseudo-additive measure | Chebyshev’s inequality | Choquet-like expectation | Chebyshev's inequality | INTEGRALS | GRUSS TYPE INEQUALITIES | COMPUTER SCIENCE, INFORMATION SYSTEMS | Universities and colleges | Equality
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2014, Volume 2014, Issue 1, pp. 1 - 9
Properties of the discrete fractional calculus in the sense of a backward difference are introduced and developed. Here, we prove a more general version of the... 
nabla discrete Grüss inequality | Mathematics, general | Mathematics | Applications of Mathematics | nabla discrete fractional calculus | Analysis | Nabla discrete fractional calculus | Nabla discrete Gruss inequality | MATHEMATICS | MATHEMATICS, APPLIED | nabla discrete Gruss inequality
Journal Article
Journal of Operator Theory, ISSN 0379-4024, 2015, Volume 73, Issue 1, pp. 265 - 278
Assuming a unitarily invariant norm parallel to . parallel to is given on a two-sided ideal of bounded linear operators acting on a separable Hilbert space, it... 
Operator inequality | Grüss inequality | Matrix unitarily invariant norm | Completely positive map | Singular value | C-algebra | Gruss inequality | MATHEMATICS | ALGEBRAS | MODULES | NORM | completely positive map | matrix unitarily invariant norm | singular value
Journal Article
Journal of Inequalities and Applications, ISSN 1029-242X, 12/2019, Volume 2019, Issue 1, pp. 1 - 18
Journal Article
Advances in Difference Equations, ISSN 1687-1847, 12/2019, Volume 2019, Issue 1, pp. 1 - 10
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.